H B P and left part of heart working too much

Hello I have just been in A &E because my BP was 200/100 and wouldn't come down. I am not on medication but was given beta blockers took 3 over 2 days . BP seems to be normal now 120/ 70 but I had an ecg and he said the left side of heart seems to be working more. He seems to think I must have had HBP for longer. I do have a shortness of breath when excerting . I also have asthma and I am on tablets for under active thyroid. Worried now that I have a heart problem. Female 64 and overweight.

Thanks for any info

7 Replies

oldestnewest
  • hi Im also on tablets for underactive thyroid.... I was in hospital for 12 days with the same problem my heart also showed the same signs because I had hbp for many years my heart had to work harder to cope with it. ....I would suggest just keep checking your bp ......and if you are worried about you heart speak to your gp hope your feeling better. .

  • Hi smtate, thanks for your reply. I have just been to the doctors. Before I went I had a reading of 115/75 fine. When I got there I was flushed and could literally feel BP rising. It was 200 . I get myself so worked up its ridiculous got back home and it's low again. Anyway I am having a 24 hour BP measure tomorrow so see how that is. Also gave me tablets to calm me down. Thanks again and wishing you all the best

  • What were your results

  • Hi there the overall was 135/80 but it spiked a few times when I was working or if I went for a walk up to 198/90 . Doctor says to keep an eye on it if it doesn't go above 140 there is no need for medication. During the day it's about 123/70 but now just took it (evening) was 170 /80 but sometimes I think I put it up with worrying 😕 i have to learn to calm down. thanks for inquiring.

  • Was he concerned about the spikes, did he say if its ok

  • He didn't seem too concerned., but I don't really like it one minute it's up at 170 then when I have sat it goes down again to as far as 100/60 . You read so many different things some say it's not good and others say different. Have you got this problem?

  • Yes i do and i find it very worrisome and it causes alot of anxiety. The crazy high spikes prevent me from travelling and living life to the full

You may also like...